# SDR JJBA20250721068

- Difficulty date: June 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CENTER OMEGA BEAM GUSSET BTW FR 18-23 FOUND CORRODED. AT CF1 CENTER OMEGA BEAM GUSSET BTW FR 18-23 BLENDED OUT OF LIMIT. AT CF1 CENTER OMEGA BEAM GUSSET BTW FR 18-23 REMOVED AND REPLACED
